# SDR ASAA2022042638115

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 51,763 hours, 15,421 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275050
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO HISTORY OF ENGINE 1 FIRE LOOP A FAULTS. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS MW0325 IAW B737-800. OP CHECKS GOOD B737-800 AMM 26-11-02-000-802, 26-11-02-400-802 AND 26-11-00-710-801.
